Viewed products
PANADOL Extra 12 Tablets
8812474400798
PANADOL Extra 12 Tablets
This product is no longer in stock
Availability date: 2015-11-22
PANADOL Extra 12 Tablets - Extra relief from pain for strong headache, migraine headache, backache. Gentle on stomach. Paracetamol 500mg tablet, caffeine 65mg tablet.
Panadol Extra is formulated to give 37% extra pain relief. The tablet are recommended for the treatment of most painful and febrile conditions. For example, headache, including migraine, backache, toothache, rheumatic pain and dysmenorrhea, and the relief of the symptoms of colds, influenza and sore throat.

RM10.95

RM18.90

RM12.95

RM16.45
Dettol Anti-Bacterial Hand Soap Refill 225ml -...
Hup Seng Cream Crackers 428g Pack.
Ambi Pur Gel Room Fresh 180gx2 Twin Pack -...
Hwa Tai Jagung Naiyu Calcium Crackers 300g *HALAL
Hansaplast Aqua Protect -20s
Mamee Chef Instant Noodles 4x97g - Lontong *HALAL
Cadbury Dairy Milk Neap Jar 382g
F&N Seasons Ice Lemon Tea 4x6x250ml
Air Wick Freshmatic Automatic Spray Refill...
Dettol Anti-Bacterial Hand Soap Refill 225ml -...